Cohen-Macaulay homological dimensions
Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007), p. 87-112
@article{RSMUP_2007__117__87_0,
     author = {Holm, Henrik and J\o rgensen, Peter},
     title = {Cohen-Macaulay homological dimensions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {117},
     year = {2007},
     pages = {87-112},
     zbl = {1150.13001},
     mrnumber = {2351787},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2007__117__87_0}
}
Holm, Henrik; Jørgensen, Peter. Cohen-Macaulay homological dimensions. Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007) pp. 87-112. http://www.numdam.org/item/RSMUP_2007__117__87_0/

[1] M. Auslander - M. Bridger, Stable module theory, Mem. Amer. Math. Soc., Vol. 94, American Mathematical Society, Providence, R.I., 1969. | MR 269685 | Zbl 0204.36402

[2] L. L. Avramov - V. N. Gasharov - I. V. Peeva, Complete intersection dimension, Inst. Hautes Études Sci. Publ. Math. 86 (1997), pp. 67-114. | Numdam | MR 1608565 | Zbl 0918.13008

[3] L. W. Christensen, Gorenstein dimensions, Lecture Notes in Math., Vol. 1747, Springer, Berlin, 2000. | MR 1799866 | Zbl 0965.13010

[4] L. W. Christensen, Semi-dualizing complexes and their Auslander categories, Trans. Amer. Math. Soc. 353 (2001), pp. 1839-1883. | MR 1813596 | Zbl 0969.13006

[5] L. W. Christensen - A. Frankild - H. Holm, On Gorenstein projective, injective and flat dimensions - a functorial description with applications, J. Algebra 302 (2006), pp. 231-279. | MR 2236602 | Zbl 1104.13008

[6] D. Ferrand - M. Raynaud, Fibres formelles d'un anneau local noethérien, Ann. Sci. École Norm. Sup. (4) 3 (1970), pp. 295-311. | Numdam | MR 272779 | Zbl 0204.36601

[7] R. M. Fossum - P. A. Griffith - I. Reiten, Trivial extensions of abelian categories. Homological algebra of trivial extensions of abelian categories with applications to ring theory, Lecture Notes in Math., Vol. 456, Springer, Berlin, 1975. | MR 389981 | Zbl 0303.18006

[8] A. A. Gerko, On homological dimensions, Sb. Math. 192 (2001), pp. 1165-1179. | MR 1862245 | Zbl 1029.13010

[9] H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra 189 (2004), pp. 167-193. | MR 2038564 | Zbl 1050.16003

[10] H. Holm, P. Jérgensen, Semi-dualizing modules and related Gorenstein homological dimensions, J. Pure Appl. Algebra 205 (2006), pp. 423-445. | MR 2203625 | Zbl 1094.13021

[11] M. Raynaud - L. Gruson, Critères de platitude et de projectivité. Techniques de ``platification'' d'un module, Invent. Math. 13 (1971), pp. 1-89. | MR 308104 | Zbl 0227.14010